# SDR FDEA201007162559

- Difficulty date: July 16, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA3083505
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO - EXISTING REPAIR AT LONGERON 45R STA 1661 TO STA 1701. EXISTING REPAIR AT CTR CARGO LONGERON 45R, STA 1661 TO STA 1701 EVALUATED AND   FOUND NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED IAW SRM 51-31-01, VOL II, REV 96 AND NEW REPAIR CARRIED OUT IAW EA 8-5310-140437,  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
